MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. ANASTOCLIP VCS CLOSURE SYSTEM; CLIP, IMPLANTABLE AND DELIVERY SYSTEM

LEMAITRE VASCULAR, INC. ANASTOCLIP VCS CLOSURE SYSTEM; CLIP, IMPLANTABLE AND DELIVERY SYSTEM
Catalog Number 4000-07
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 02/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have received the complaint device for evaluation and we have confirmed the reported incident.The gap distance between clips did not consistently pass our specification of 0.006".The gap between the clip cover and the applier jaw was within our acceptable limit and there was adequate stack force being applied on the clips.At this time, we are inconclusive about the root cause of the defect but the investigation is on-going.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.We have not received any other complaints of a similar nature for devices from this lot from other customers.There was no injury to the patient.The procedure was completed by using another anastoclip vcs device ( lot# unknown ).Please note that we have also submitted manufacturer's report number: 1220948-2019-00031 for another case that was reported to us by the same surgeon.
 
Event or Problem Description
One large anastoclip vcs appliers failed to close the vascular tissue properly during anastomosis.This is report 2 of 2.

Brand Name
ANASTOCLIP VCS CLOSURE SYSTEM
Common Device Name
CLIP, IMPLANTABLE AND DELIVERY SYSTEM
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
MDR Report Key8458458
Report Number1220948-2019-00032
Device Sequence Number14209675
Product Code FZP
UDI-Device Identifier00840663102372
UDI-Public00840663102372
Combination Product (Y/N)N
PMA/510(K) Number
K091987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2023
Device Catalogue Number4000-07
Device Lot NumberANC2194
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2019
Initial Report FDA Received Date03/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1